Estimation of a residual distribution with small numbers of repeated measurements

Susko, Edward, Nadon, Robert . Canadian Journal of Statistics 2002. 30 (3) :383-400

Locate this article in:

Bibtex

@article{CIS-178314,
  Author = {Susko, Edward and Nadon, Robert},
  Title = {Estimation of a residual distribution with small numbers of repeated measurements},
  Journal = {Canadian Journal of Statistics},
  Volume = {30},
  Number = {3},
  Year = {2002},
  Pages = {383--400},
  Keywords = {Characteristic function, Biology, Measurement error, Nonparametric inference, Confidence regions, Marginal likelihood, Fourier transformation, EM algorithm, nonparametric asymptotic efficiency, medical sciences, tolerance regions, density estimation in nonparametric inference, microarray experiment, normal mixture model}
}

Similar articles